# SDR SWIA200819374

- Difficulty date: March 7, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 20,176 hours, 27,065 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING ROOT AUXILIARY SPAR DAMAGED FROM BIRD STRIKE.  REPAIRED THE LEFT WING ROOT SPAR IAW EMB REF IC2008-120/01998-A.
